Pacific Journal of Mathematics

On nets of contractive maps in uniform spaces.

G. L. Itzkowitz

Article information

Pacific J. Math., Volume 35, Number 2 (1970), 417-423.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54.85


Itzkowitz, G. L. On nets of contractive maps in uniform spaces. Pacific J. Math. 35 (1970), no. 2, 417--423.

Export citation


  • [1] T. A. Brown and W. W. Comfort, New methods for expansion and contraction maps in uniform spaces, Proc. Amer. Math. Soc.11 (1960), 483-486.
  • [2] Michael Edelstein, On fixed and periodic points undercontractive mappings, J. London Math. Soc.37 (1962), 74-79.
  • [4] R. B. Fraser, Jr. and S. B. Nadler, Jr., Sequences of contractive maps and fixed points (to appear in Pacific J. Math.)
  • [5] W. J. Kammerer and R. H. Kasriel, On contractive mappings in uniform spaces,
  • [6] John L. Kelley, General Topology, Van Nostrand, New York 1955.
  • [7] R. J. Knill, Fixed points of uniform contractions, J. Math. Anal, and Appl. 12 (1965), 449-455.
  • [8] F. Rhodes, A generalization of isometries to uniform spaces, Proc. Cambridge Philos. Soc. 52 (1956), 399-405.
  • [3] F. Rhodes,On nonexpansive mappings of uniform spaces, Nederl. Akad. Wetensch. Proc. 68 (Indag. Math. 27) (1965), 47-51.